Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2012, Volume 404, Pages 175–183 (Mi znsl5266)  

Comparison of discrete and uniform norms of polynomials on a segment and a circle arc

S. I. Kalmykov

Far Eastern Federal University, Vladivostok, Russia

Abstract: In the paper inequalities containing discrete and uniform norms of polynomials on an interval and a circle arc are proved. The proofs are based on Bernstein-type inequalities. Obtained inequalities supplement some corresponding results of Rakhmanov, Shekhtman, Sheil-Small, Dubinin.

Key words and phrases: discrete and uniform norms of polynomials, Bernstein-type inequalities.

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 193:1, 100–105

Bibliographic databases:

UDC: 512.62+517.54
Received: 23.08.2012

Citation: S. I. Kalmykov, “Comparison of discrete and uniform norms of polynomials on a segment and a circle arc”, Analytical theory of numbers and theory of functions. Part 27, Zap. Nauchn. Sem. POMI, 404, POMI, St. Petersburg, 2012, 175–183; J. Math. Sci. (N. Y.), 193:1 (2013), 100–105

Citation in format AMSBIB
\Bibitem{Kal12}
\by S.~I.~Kalmykov
\paper Comparison of discrete and uniform norms of polynomials on a~segment and a~circle arc
\inbook Analytical theory of numbers and theory of functions. Part~27
\serial Zap. Nauchn. Sem. POMI
\yr 2012
\vol 404
\pages 175--183
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5266}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3029599}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2013
\vol 193
\issue 1
\pages 100--105
\crossref{https://doi.org/10.1007/s10958-013-1437-z}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884974534}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5266
  • http://mi.mathnet.ru/eng/znsl/v404/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:187
    Full text:55
    References:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021